Computational Methods and Function Theory

, Volume 19, Issue 2, pp 315–322 | Cite as

A Shimorin-Type Estimate for Higher-Order Schwarzian Derivatives

  • Juan J. DonaireEmail author


Using Grunsky inequalities, an estimate on the norm of the multiplication by higher-order Schwarzian derivatives in weighted Bergman spaces is given.


Schwarzian derivative Bergman spaces Aharonov invariants 

Mathematics Subject Classification

30H20 30C55 



The author would like to express his gratitude to the referee for several suggestions and for drawing his attention to Aharonov invariants.


  1. 1.
    Aharonov, D.: A necessary and sufficient condition for univalence of a meromorphic function. Duke Math. J. 36, 599–604 (1969)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Bertilsson, D.: Coefficients estimates for negative powers of the derivative of univalent functions. Ark. Mat. 36, 255–273 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Duren, P.L.: Univalent Functions. Springer, New York (1983)zbMATHGoogle Scholar
  4. 4.
    Harmelin, R.: Aharonov invariants and univalent functions. Isr. J. Math. 43, 244–254 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Harmelin, R.: On the derivatives of the Schwarzian derivative of a univalent function and their symmetric generating function. J. Lond. Math. Soc. 27, 489–499 (1983)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Kim, S.A., Sugawa, T.: Invariant Schwarzian derivatives of higher order. Complex Anal. Oper. Theory 5, 659–670 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Schippers, E.: Distorsion theorems for Higher order Schwarzian operators of univalent functions. Proc. Am. Math. Soc. 128, 3241–3249 (2000)CrossRefzbMATHGoogle Scholar
  8. 8.
    Shimorin, S.: A multiplier estimate of the Schwarzian derivative of univalent functions. Int. Math. Res. Not. 30, 1623–1633 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Tamanoi, H.: Higher Schwarzian operators and combinatorics of the Schwarzian derivative. Math. Ann. 305, 127–151 (1996)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Departament de MatemàtiquesUniversitat Autònoma de BarcelonaBellaterraSpain

Personalised recommendations